Aa
A
A
Close
Avatar universal

about seboxone

Will seboxone effect your breathing ability or slow your respiratory system down? Are the effects of the medication.
Read more
Cancel
Follow
Upvote - 0
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
Yes, seboxone can cause shallow breathing. It can also cause drowsiness which can further impair the breathing effort. If you are on seboxone and finding it difficult to breathe, please call your doctor immediately or go to the ER. Please do not take your next dose of seboxone until you have seen a doctor.  Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Pain Management Community Resources
Top Pain Answerers
Avatar universal
Blank
st. louis, MO
317787 tn?1473362051
Blank
DC